# SDR CA110418008

- Difficulty date: April 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 442 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Blade
- Part number: 350A21491800
- Condition: Broken
- Location: M/R Head
- Part time: 242 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT THE STBD HAMMER ATTACHMENT BLADE WAS BROKEN OFF.  THIS IS THE 3RD TIME THIS HAMMER HAS BEEN FOUND BROKEN IN 1078.2 HOURS.  MFG IS ASSISTING IN INVESTIGATING THE REASON FOR THIS PROBLEM.
